Skip to Main content Skip to Navigation
Journal articles

Multiple infections and the evolution of virulence

Complete list of metadata

Cited literature [95 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01567918
Contributor : Samuel Alizon Connect in order to contact the contributor
Submitted on : Saturday, May 5, 2018 - 6:19:38 PM
Last modification on : Monday, October 11, 2021 - 1:25:02 PM
Long-term archiving on: : Tuesday, September 25, 2018 - 10:22:36 PM

File

AlizonEtal2013.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Samuel Alizon, Jacobus C Roode, Yannis Michalakis. Multiple infections and the evolution of virulence. Ecology Letters, Wiley, 2013, 16 (4), pp.556-567. ⟨10.1111/ele.12076⟩. ⟨hal-01567918⟩

Share

Metrics

Record views

304

Files downloads

974